# SDR KY72025F00001

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N509GU
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 33,997 hours, 30,653 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CRACKED WINDSHIELD. REMOVED AND REPLACED RIGHT WINDSHIELD W/ SERVICEABLE WINDOW. OPS CHECKED GOOD IAW EMB145 MM CH 56-10-01.
